Apohealth PE Cold and Flu Day and Night Relief Tablet 24

Apohealth PE Cold and Flu Day and Night Relief Tablet 24
This medicine may not be right for you. Read the label before purchase. Limit of 3 per order
$9.99
In Stock

If you wish to contact us for some advice on this product, please call 1300 929 929

THIS PRODUCT IS ONLY AVAILABLE IN PHARMACY - ANY QUERIES PLEASE CONTACT US FOR ADVICE. Not to be used in conjunction with other products containing paracetamol. Always read the label, use only as directed. All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete. We still recommend that you check the ingredient listings and warnings on a product before use.
APOHEALTH PE Cold and Flu Day and Night Relief Tablet 24 is a tablet format medicine that provides temporary relief of cold and flu symptoms including headache, sore throat, runny or blocked nose, dry cough, body aches & pains and reduces fever, through the day and the night.
Adults and children over 12 years: take 2 day capsules every 4-6 hours, when required and then take 2 night tablets before sleep. ensure that there is 4-6 hours between taking any does of this medicine. DO NOT exceed 8 tablets in 24 hours. Adults: Do not take this medicine for longer than a few days at a time unless advised by a doctor. Children and Adolescents 12 years of age and over: Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Children under 12 years of age: Do not use this medicine.

Day: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg Night: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine Maleate 2mg

RELATED PRODUCTS

PEOPLE ALSO BOUGHT

Scroll to top